Bulletin of the American Mathematical Society

Review: W. A. Granville, The Fourth Dimension and the Bible

J. W. Young

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 29, Number 4 (1923), 185.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183485479

Citation

Young, J. W. Review: W. A. Granville, The Fourth Dimension and the Bible. Bull. Amer. Math. Soc. 29 (1923), no. 4, 185. https://projecteuclid.org/euclid.bams/1183485479


Export citation